Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Damaged foot in an accident. Why do I now have trouble sleeping? Why is chest tight?

I was in a head on collision a month ago. Air bags came out and seatbelt was on. I damaged my foot badly and am no weight bearing for the next six weeks. I am mostly immobile and I have to sleep and lay around mainly on my back with my foot elevated. I was normally very active. Anyway I feel tight in my chest . A pain of some sorts. They sent me through all kinds of test some that tested my chest when I had the wreck .
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I am really sorry to hear about the accident. Get well soon.

Regarding your chest tightness and mild pain. As the doctor did all the tests and they could not find any problem, the tightness could be due to two causes. One the acidity induced due to the intake of antibiotics. There must be medicines to clear this acidity. Second is the anxiety associated with the accident episode and the lameness with it.

This could be Post Traumatic Stress Disorder. Don't panic. This should be cured naturally after some time. This PTSD happens with everyone after an accident. Be active mentally and physically as much as possible. Also read lot of interesting books while on bed.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor